Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have anxiety, stress, low iron levels, rapid heart rate. Taking gabba. Suggest?

I have severe anxiety affecting driving, I fear I will faint or something silly. I had blackouts many years ago after stress so I fear I will get it again, even tho it hasn t returned. My iron levels are low. So I m taking gabba along with magnesium vitamin c iron 30mg a day and multi b vitamin hoping it will improve! I get slight pains around heart area but doc says I m unfit and iron low and anxiety plus high heart rate even tho I try to never drink caffeine! If I do I feel terrible. He prescribed pur bloka but I m afraid of long term effects on my heart. Can u make it clear? He says it s safe!
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

Low iron levels or decreased hemoglobin itself is a risk for anxiety. It may present as tiredness, fatigue and palpitations. So correction of this should be first priority. You are taking supplements and these may also increase the anxiety but they are needed. Take plenty of green vegetables, don't have tea or coffee in excess amounts.
Symptoms like tiredness, blackouts, dry throat, palpitations, shakiness etc are features of anxiety. You have been given Pur bloka and this is propranolol. It is a safe drug of anxiety, it is a drug of group beta blockers. It tend to decrease heart rate, decrease tremors, decrease sweating. So overall it help to improve the symptoms of anxiety. But as per my opinion cause of anxiety should also be looked for.
You can try deep breathing exercises, relaxation techniques, yoga, meditation at home for proper and sustained relief.

It is safe to take propranolol or our bloka. This medicine is devoid of any abuse potential and is a safe drug.


Dr. Seikhoo Bishnoi
Answered: Tue, 12 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum. Regarding blackouts you forget, in every ones life it may happen at some time or other. You are diagnised with low iron, it invariably cause palpitation, for that you are using gaba, magnesium, vit C, iron, and multivitamins. In majority of the cases one may get gastric irritation and which may mimic palpitation in some cases.
So don't worry about it you consult a physician for exact diagnosis and treatment.
You dont worry about any thing, regarding health, you will be fine if you follow these guide lines, and thanks for calling.
Answered: Tue, 12 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor